Semi-slant submersions
1
조회
0
다운로드
14
인용
0
참고문헌
키워드
초록
We introduce semi-slant submersions from almost Hermitian manifolds onto Riemannian manifolds as a generalization of slant submersions, semi-invariant submersions, anti-invariant submersions, etc. We obtain characterizations, investigate the integrability of distributions and the geometry of foliations, etc. We also find a condition for such submersions to be harmonic. Moreover, we give lots of examples.
Abstract
We introduce semi-slant submersions from almost Hermitian manifolds onto Riemannian manifolds as a generalization of slant submersions, semi-invariant submersions, anti-invariant submersions, etc. We obtain characterizations, investigate the integrability of distributions and the geometry of foliations, etc. We also find a condition for such submersions to be harmonic. Moreover, we give lots of examples.
참고문헌 (21)
- A. Bejancu, "Geometry of CR-submanifolds" (1986), Kluwer Academic
- J. P. Bourguignon, "A mathematician’s visit to Kaluza-Klein theory", Rend. Sem. Mat. Univ. Politec, pp.143~163 (1990)
- . P. Bourguignon, "Stability and isolation phenomena for Yang-mills fields", Comm. Math. Phys, 79(2), pp.189~230 (1981)
- P. Baird, "Harmonic Morphisms between Riemannian Manifolds" (2003), Oxford science publications
- B. Y. Chen, "Geometry of Slant Submaniflods" (1990), Katholieke Universiteit Leuven
- V. Cort´es, "Special geometry of Euclidean supersymmetry. I. Vector multiplets", J. High Energy Phys, (3), pp.73~ (2004)
- M. Falcitelli, "Riemannian Submersions and Related Topics" (2004), World Scientific Publishing Co.
- A. Gray, "Pseudo-Riemannian almost product manifolds and submersions", J. Math. Mech, 16, pp.715~737 (1967)
- S. Ianus, "Riemannian submersions from almost contact metric manifolds", Abh. Math. Semin. Univ. Hamb, 81(1), pp.101~114 (2011)
- S. Ianus, "Riemannian submersions from quaternionic manifolds", Acta Appl. Math, 104(1), pp.83~89 (2008)
- S. Ianus, "Kaluza-Klein theory with scalar fields and generalised Hopf manifolds", Classical Quantum Gravity, 4(5), pp.1317~1325 (1987)
- S. Ianus, "Space-time compactification and Riemannian submersions, In The Mathematical Heritage of C. F. Gauss", pp.358~371 (1991), World Scientific
- M. T. Mustafa, "Applications of harmonic morphisms to gravity", J. Math. Phys, 41(10), pp.6918~6929 (2000)
- B. O’Neill, "The fundamental equations of a submersion", Michigan Math. J, 13, pp.458~469 (1966)
- 박광순, "H-slant submersions", 대한수학회보, 49(2), pp.329~338 (2012), 대한수학회
- K. S. Park, "H-semi-invariant submersions", Taiwan. J. Math, 16(5), pp.1865~1878 (2012)
- B. Sahin, "Slant submersions from almost Hermitian manifolds", Bull. Math. Soc. Sci. Math. Roumanie Tome, 54(1), pp.93~105 (2011)
- B. Sahin, "Semi-invariant submersions from almost Hermitian manifolds", Canad. Math. Bull, 56(1), pp.173~183 (2013)
- B. Sahin, "Anti-invariant Riemannian submersions from almost Hermitian manifolds", Cent. Eur. J. Math, 8(3), pp.437~447 (2010)
- B. Watson, "Almost Hermitian submersions", J. Differential Geom, 11(1), pp.147~165 (1976)
- B. Watson, "G,G′-Riemannian submersions and nonlinear gauge field equations of general relativity, In Global Analysis - Analysis on manifolds, dedicated M. Morse", Teubner-Texte Math, 57, pp.324~349 (1983)
